# SDR AALA20161216012

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 56,120 hours, 13,894 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACHED FLAPS 20 DEGREES SELECTED. RECEIVED "TE FLAP DISAGREE" EICAS MESSAGE. FLAPS STOPPED AT 17 DEGREES. EMERGENCY DECLARED. AIRCRAFT WAS GROUNDED. MAIANTENANCED CHECKED EICAS PAGES WITH NO MESSAGES NOTED. PERFORMED OPERATIONAL TEST OF FLAPS, ACCOMPLSIHED FSEU CHECK IAW AMM 27-51-00 AND CYCLED TRAILING EDGE FLAPS 0 THROUGH 30 SIX TIMES WITH NO FAULTS FOUND. COULD NOT DUPLICATE. SYSTEM CHECKS NORMAL.
